# SDR 96ZZZX133

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826BE
- Make and model: Stbros SD360
- Aircraft serial: SH3745
- Engine: Pwa PT6A67R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 8,794 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

MIA/MIA - FLT 204 (TRAINING) - PILOT REPORT:  ON SIMULATED MISSED APPROACH (TRAINING) HEARD A LOUD BANG FROM LEFT ENGINE.  ENGINE SHUT DOWN BY ITSELF, AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE:  LEFT ENGINE CHANGE IN PROGRESS FOR EVALUATION BY MANUFACTURER.
